# SDR HNAA2024071800543

- Difficulty date: June 22, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 46,406 hours, 43,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

00135 CORROSION FOUND ON +479.0 FLOOR BEAM CAP BETWEEN FRM 59-61.  REMOVED AND INSTALLED NEW SERVICEABLE FLOOR BEAM GUSSET PN: 145-26437-001 IAW EMB-145 SRM 51-20-03-PR AND 51-40-02-PR
